# SDR SWAA2022013160759

- Difficulty date: January 11, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 32,247 hours, 14,531 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#6 FLAP TRACK FAIRING AFT TAILCONE CRACKED ON LOWER SIDE. ; / [01] EVALUATED DAMAGE; FAIRING TAIL CONE CRACK IS REPAIRABLE IAW B737 SRM 57-53-70-2R-4 REPAIR 4 TABLE 201. TAP TEST GOOD; NO DELAMINATION NOTED.  REMOVED DAMAGE; CLEANED AND PREPPED REPAIR AREA; AND BONDED REPAIR PLIES IAW B737 SRM 51-70-04-2R-1 PAR 4 STEPS A THRU G AND SRM 51-70-04-2R-0 REPAIR GENERAL. CURED REPAIR FOR 220 MINUTES AT 200 DEGREES; THERMOMETER AAR 30347; CAL DUE 4/29/22. TAP TEST GOOD. RESIN EA9390 (A54377) FIBERGLASS CLOTH BMS9-3 (A10273).  REQUIRES OKAY TO PAINT.; [02] OK TO PAINT; [03] RESTORED FINISH IAW B737 AMM 51-21-99-300-801 PAR 2 TABLE 701. PAINT ECL-G-101SC (A102669); [04] REPAIRED #6 FLAP TRACKING FAIRING TAIL CONE LOWER SIDE IAW B737 SRM 57-53-70-2R-4 REPAIR 4 AND SRM 51-70-04-2R-0 REPAIR GENERAL.
